# SDR QXEA2010070800387

- Difficulty date: July 8, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT SIDE SEAT TRACK HAS AREAS OF CORROSION BETWEEN FS669-708.  BLENDED CORROSION ON LT SIDE SEAT TRACK, ORIGINAL THICKNESS .260, REMOVED .045, MAX ALLOWABLE IS .035, REMAINING MATERIAL IS .215.  BLEND IS OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED LT SIDE SEAT TRACK IAW AMM 53-00-49-000-801-A03. CUT BULK MATERIAL TO LENGTH. PREPARED FASTENER HOLES ON RH FLOOR SEAT TRACK IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW TRACK IAW AMM 53-00-49-400-801-A03.
